# SDR HAIHEEA9915

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207T
- Make and model: Aerosp SA315B
- Aircraft serial: 2441
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Malfunction
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV AND WPT BUTTONS WON'T WORK.
